# SDR HYIA20230901002

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N396CA
- Make and model: Tecnam P2012
- Aircraft serial: 040
- Aircraft time: 1,144 hours, 1,090 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 32C28603
- Part serial: HW093258
- Condition: Failed
- Location: Right
- Part time: 71 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE RIGHT HAND ALTERNATOR OUT LIGHT ON MOMENTARILY AND ELECTRICAL FUMES ON FINAL. MAINTENANCE REPLACED THE RIGHT HAND ALTERNATOR WITH NO FURTHER DEFECTS NOTED.
